MathSciNet Relay Station
MathSciNet bibliographic data
MR596908 (82c:81083) 81E10 (32M99 58E20)
Jafarizadeh, M. A.; Snyder, M.; Tze, H. C. Quaternionic multi-$S\sp{4}$ instantons in general covariant ${\rm SU}(2)$ Yang-Mills and ${\bf HP}(n)$ $\sigma $-models. Nuclear Phys. B 176 (1980), no. 1, 221–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement